MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number 1000096
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Loss of consciousness (2418)
Date of Event 06/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the control-iq algorithm suspended basal delivery in response to the continuous glucose monitor (cgm) sensor reading; however, the cgm sensor reading was inaccurate.Reportedly, the cgm blood glucose (bg) reading was a level that was displayed as ¿low¿; however, a specific value was not provided, and the contact was unable to provide a meter bg reading at the time of the event.As a result of the basal suspension and customer treating a false low, customer's blood glucose (bg) rose and experienced diabetic ketosis.Highest bg level was not provided at time of the event.Due to the elevated bg level the customer loss consciousness.Customer went to the emergency room (er) and was admitted into the intensive care unit.Customer was treated with intravenous fluids of insulin and saline and was released from the hospital on (b)(6) 2025.Multiple contact attempts were made by tandem technical support to obtain additional information regarding the issue; however, the customer did not respond.No additional patient or event information was available.

Brand Name
T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
858 224-6281
MDR Report Key24511858
Report Number3013756811-2026-40910
Device Sequence Number15942594
Product Code QFG
UDI-Device Identifier00853052007295
UDI-Public(01)00853052007295
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201214
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1000096
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age59 YR
Patient SexFemale